I am using Restasis for dry eyes. I also use OTC allergy eye drops once daily which greatly improve my eye comfort. However, when the allergy drops are applied, I experience extreme stinging and burning for about 20 seconds. Is it safe to use allergy drops along with Restasis treatment? Do you have any info on this subject?
Go to the restasis home page to learn about your medication.
About 20% of people starting restasis have extreme stinging when they put it in. It gets better with time and is usally gone completely in 3-4 weeks. If it is a BIG problem contact your ophthalmologist Eye MD and discuss using steroid eye drops for a couple of weeks to take the sting out of restasis.
Stinging for 20 seconds is not a lot of sting. Yes it is okay to use OTC allergy drops. The best out for most people is Zaditor.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.